# SDR 99ZZZX4387

- Difficulty date: November 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N150AD
- Make and model: Wsk PZL150A
- Aircraft serial: 03930057
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: LP880420041
- Condition: Failed
- Location: Nlg
- Part time: 376 hours
- Component: LP8804200360
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LANDED AND DEVELOPED NOSE WHEEL SHIMMY AND NOSE GEAR AXLE BROKE.  THE AXLE WAS PREVIOUSLY REPLACED 10-18-95.  THE AXLE IS HOLLOW AT THE POINT OF FAILURE AND IT APPEARS TO HAVE HAD AN OLD CRACK THAT COULD HAVE BEEN DETECTED DURING A REPETITIVE INSPECTION.
